# SDR FDEA202206041374

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-300
- Aircraft serial: 42714
- Aircraft time: 14,926 hours, 5,188 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105405G
- Part serial: 000271
- Condition: Dented
- Location: Zone 500
- Part time: 14,926 hours, 5,188 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NO 5 DENT IN UPPER WEDGE AREA WS. 433.1 LEFT WING SLAT NO 5 DENT IN UPPER WEDGE AREA WS 433.1 THAT WAS REPAIRED I.A.W. SRM 57-  43-02-2R FIG. 201 SHEET 1 AND SRM B767 51-70-10-2R PAGE 149, 157 FIG. 202 SHEET 3 REV. 82   DEC15/2021
